# SDR SWIA972307

- Difficulty date: January 22, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 11,341 hours, 16,359 cycles
- Engine: Pwa PW118B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN CLEARED FOR TAKEOFF, SET CONDITION LEVERS TO MAXIMUM, AUTO FEATHER AURAL WARNING SOUNDED.  ABORTED TAKEOFF.  WHEN T/O POWER SET FIRST OFFICER NOTICED RIGHT NP DID NOT SPOOL UP TO 65 PERCENT.  REPLACED REVERSION (EEC) RELAYS K0059, K0060 PER WM 20-00-00, AND PERFORMED ENGINE TRIM PER PWC MM 72-00-00.  REPLACED K0161 AUTO FEATHER SYSTEM ARM RELAY AS A PRECAUTION PER WM 20-00-00.  RAN ENGINES AT TAKEOFF POWER WITH MATCHED POWER LEVERS, ALL PARAMETERS AND INDICATIONS CHECKED NORMAL.  PERFORMED AUTO FEATHER CHECK PER MM 61-10-00, ALL CHECKS GOOD.
